# SDR 03FDEA01588

- Difficulty date: September 19, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 38,050 hours, 6,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC199114
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP HINGE (FLAP SIDE) FOUND CORRODED ON INBD AND OUTBOARD ACTUATOR LUG BORES AND SPOT FACES.       RT OUTBD FLAP HINGE (FLAP SIDE) INBOARD AND OUTBOARD ACTUATOR LUG BORES  AND SPOT FACES CORROSION AREAS REPAIR CARRIED OUT AS PER EA  1-5750-72684 WINGS -   TRAILING EDGE AND TRAILING EDGE DEVICES - RT OUTBOARD FLAP / OUTBOARD SUPPORT BRACKET   CORROSION REMOVAL AND REPAIR.
